# SDR HALA9700231

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK IN LAX, A CRACK WAS FOUND ON THE HORIZONTAL STAB UPPER RIGHT AFT FITTING, APPROX 2 INCHES INBOARD OF ATTACH BOLTS.  HORIZONTAL STABILIZER UPPER LEFT AFT ATTACH FITTING CRACKED 4.75 INCH INBOARD OF ATTACH BOLTS.  (M)
